# SDR SIMA201906173006

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 22,076 hours, 15,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT INOP-C/A-REPLACED FLASHLIGHT AS REQ OPC GOOD IAW CRJ-700 AMM 25-61-00
